EFA
1,213 members197 posts

Allergy medicine giving me rash!

I have used allergy medication for number of years, the last two weeks it is giv...

Antihistamine can you have an allergy, or intolerance

I have been taking an antihistamine based Anti depressant which has made me ill,...

Ears Nose and Throat NHS doctor in Manchester

Hi all! I am new here, so sorry in advance for any inconvenience. I have an appo...

Best Allergy testing lab

Hi guys I am wanting to get tested for any allergies l may have. Could anyone ad...

Hayfever: Drops, Tablets or Nasal Sprays?

Hi, After a pretty bad attack of asthma & hayfever I've been advised by the clin...
Write a post or ask a question

Latest poll

What are you most interested in sharing / learning more about in this community?
Vote

About us

European Federation of Allergy and Airways Diseases Patients’ Associations. We are a community dedicated to su... Read more